MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE
Catalog Number 05168589190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas 8000 c702 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with crep2 (creatinine) on a cobas 8000 c702 module.The sample initially resulted in a creatinine value of 72 umol/l.The sample was then repeated using the creatinine jaffe method and the creatinine value was 169 umol/l.The sample was then diluted 1:3 and repeated using the original crep2 method and the creatinine value was 105 umol/l accompanied by a data flag.The 169 umol/l value was reported to the patient because it agreed with the patient's clinical picture.
 
Additional Manufacturer Narrative
A sample from the patient was provided for investigation.Initial investigations of the patient sample were able to duplicate the results obtained by the customer.The patient was diagnosed with hydrocephalus, sepsis, insulin-dependent diabetes mellitus, and pneumonia.The complained patient sample had a high glucose concentration of 34.07 mmol/l.The patient's total protein level was not elevated.Medwatch field d10 (concomitant medications) has been updated.
 
Additional Manufacturer Narrative
Further investigation testing was performed to rule out a potential interference.All tested parameters were within the normal range.A specific root cause could not be determined based on the provided information.No general product problem was found.

Brand Name
CREP2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg)
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key17439759
Report Number1823260-2023-02498
Device Sequence Number2905514
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)Y
Initial Reporter CountryHR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number05168589190
Device Lot Number67400001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer09/05/2023
10/04/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date09/06/2023
10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCOR COR (1 X 1); EUTHYROX (1 X 1); FURSEMID (1 X 1); NOVORAPID (2X); ROSWERA (1 X 1)
Patient SexUnknown